Medication Malaise

One of the antibiotics I have to take for diverticulitis is a pisser. We don’t get along at all. There’s no getting around taking it even though there’s a new treatment protocol… Which includes the cousin of an antibiotic I’m allergic to. So I sit here fighting:

  • Depression
  • Extreme reaction to things I can normally handle
  • Diarrhea
  • Gut, which is already not happy, never stops grumbling
  • A horrible taste in my mouth
  • Fatigue
  • Heightened sense of smell, which I already have…

Seven days to go!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: